# SDR CALA2010030800075

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 47,125 hours, 13,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N222019
- Part serial: 4955
- Condition: Malfunctioned
- Location: Lt Overwing
- Part time: 947 hours, 2,196 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR 4359186, FOUND BOTTLE DISCHARGED BUT SLIDE DID NOT DE PLOY (LT OVERWING).  PERFORMED TASK 25-65-00-715-033 OVERWING SLIDE DEPLOY SYSTEM WORKED NORMAL.  LUBED ALL HINGES AND LOCKING SYSTEM ON SLIDE DOOR.  REF NR 4359186 BOTTLE REPLACED PER AMM 25-65-02.
